# SDR USAA920080651

- Difficulty date: March 20, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- Aircraft time: 59,485 hours, 36,853 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C6 CHECK - CRACKED FUSELAGE SKIN BS 727E, S22L.  REPAIRED FUSELAGE SKIN, BS 727E. S22L IAW B737 SRM 53-00-01.
